# SDR SIMA200120103

- Difficulty date: July 20, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3910 - CREW REPORTED A FLOOR PROXIMITY EMERGENCY LIGHT IN THE GALLEY TO BE INOPERATIVE.  LIGHT WAS PUT ON MEL AT THIS TIME.  (M)
